Community @ Susa Ventures | Ex-Sommelier
Get ready to be electrified!
The curtain rises, and the stage is set! Our event kicks off, promising an unforgettable evening of knowledge, connections, and pure entertainment.
5:30 - 6:30 PM
🚀 Lightning Talks Round 1: Hold onto your seats as our speakers unleash a storm of captivating insights and ideas in just 60 minutes. It's knowledge in the fast lane! Embrace the spirit of creativity, community, and collaboration over spirits and food. Our mixologist will be concocting AI inspired mocktails and your classic cocktails. We got you!
6:30 - 7:30 PM
🌐 Speakers' Oasis: Our speakers will host breakout rooms, a buzzing hive of networking and discussions. It's your chance to mingle, share your thoughts, and make connections with the brightest minds in the room.
7:30 - 8:30 PM
⚡ Lightning Talks Round 2: We're turning up the voltage for another hour of electrifying presentations. The learning never stops, and the sparks continue to fly!
8:30 - 9:30 PM
🚀 Speakers' Oasis: Round 2 of breakout rooms! Dive into engaging conversations and expand your horizons even further. You're just one chat away from your next 'aha' moment.
🎆 Farewells and Ubersafelies: It's time to wrap up the night in style! Bid adieu to your new friends and old acquaintances. We're not saying goodbye; we're saying 'see you soon' because the connections you've made will light up your future.
All about the speakers of the event
Benjamin W. is currently part of the Susa Ventures community and has a diverse background with international education and a unique skill set focused on preemption. His work experience includes roles at Susa Ventures and Principal Builders Inc. Benjamin holds degrees in Ancient History and Cinematic and Theatrical Production, and he brings a multifaceted perspective to our event.
Sign me up